Wild hypersurfaces

Andrew Crabbe, Graham J. Leuschke

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Complete hypersurfaces of dimension at least 2 and multiplicity at least 4 have wild Cohen-Macaulay type.

Original languageEnglish (US)
Pages (from-to)2884-2891
Number of pages8
JournalJournal of Pure and Applied Algebra
Volume215
Issue number12
DOIs
StatePublished - Dec 2011

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Wild hypersurfaces'. Together they form a unique fingerprint.

Cite this